# SDR CALA2025080407241

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D539116282000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 35 BULKHEAD LOWER PROFILE CORRODED STR 35-38L.   REMOVED AND REPLACED PROFILE PANEL AT FWD CARGO FR 35, S35-38L IAW SRM 51-42-11-00.
